MAUDE Adverse Event Report: CAREFUSION 16 IN NON-DEHP STANDARD BORE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 16 IN NON-DEHP STANDARD BORE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MX9166
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: non bd primary tubing set.The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.Patient age and dob requested but not provided, however the event was reported to have occurred on the pediatric oncology department, therefore it is presumed that the patient was a pediatric patient.
 
Event or Problem Description
It was reported that the tubing set filter was found to have leaked from the "circle area" on the backside of the filter after the completion of a chemotherapy infusion in the pediatric oncology department.
 
Additional Manufacturer Narrative
The customer¿s report that the tubing set filter leaked from the vent was not confirmed.Visual inspection of the set noted no damage or any issues.Functional and pressure testing resulted in no leaking.The root cause of the leak was not identified.
 
Event or Problem Description

Brand Name
16 IN NON-DEHP STANDARD BORE EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8907426
Report Number9616066-2019-02300
Device Sequence Number16823378
Product Code FPA
UDI-Device Identifier10885403237652
UDI-Public10885403237652
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2024
Device Model NumberMX9166
Device Catalogue NumberMX9166
Device Lot Number19017181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/19/2019
Supplement Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,8100,BD SPIROS ADAPTER, TD UNK.